Effect Of Irregular Drug Consumption On Bones?

Hello doctor. I have a broken hand. I already live alone because my school is far from home, so I find it difficult to manage activities as usual. I have received medicines from doctors such as calcium, vitamin D, and pain relievers which I should take regularly 3 times after meals, while I cannot meet my eating needs regularly to take medication. Suppose I eat only one time a day, then I take medicine 2 or 3 times not according to doctor’s orders. Will it affect my bones? If yes, what is the effect? ‚Äč‚ÄčThank you.

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.

In general, medicines given by doctors need to be taken in accordance with prescribing instructions / recommendations. It is not recommended for patients to intentionally spend time taking drugs or multiplying doses without instructions from the doctor. These actions can increase the risk of drug side effects. Too bad information about the drugs that you get is not very clear. However, some types of pain medications are classified as hard drugs and their use is at risk of causing side effects that are not mild, for example: injury to the upper gastrointestinal tract, increased blood pressure, and impaired hormonal balance.

If you have problems taking the medication according to doctor's instructions, you are advised to consult with your doctor or orthopedic specialist who treats you. The doctor may make adjustments to the type / dose of the drug so that it can be adjusted to the ability of its use in your daily life.

As a suggestion, you are advised to get enough rest, eat regularly balanced nutritious food, and drink at least 8 glasses of water a day. To enrich insight, you can read articles about handling fractures. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Diarrhea?

Diarrhea?

(8 months ago)

noon .. I am Helmy .. 2 weeks ago I performed a fracture grafting operation by taking the bone in the knee as a bone graft .. then I was given the medicine Ranitidine 150 gr, Cefix... Read more

Stomach Ache Like Squeezing – Squeezing?

Stomach Ache Like Squeezing – Squeezing?

(12 months ago)

in the morning I want to ask, yesterday I was out of invitation and ate catering from there, my stomach was still safe “, in the afternoon I ate pop noodles and at night I di... Read more

The Cause Of Red Veins Appear In The White Eyeball?

The Cause Of Red Veins Appear In The White Eyeball?

(11 months ago)

At night, I want to ask, in both of my white eyeballs, red veins appear, and it’s been quite a while, it feels normal, not itchy etc .. how do I get rid of it huh? Dangerous ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *